Jump to content

Extreme anxiety and dizzy when going up on wellbutrin


Nervynelly

Recommended Posts

I just went up to 300 on wellbutrin and my anxiety is insane,  I'm constantly dizzy and lightheaded and that makes my anxiety worse.  I'm snapping at friends and I'm shaky.  It's like mini panic attacks all day.  Will this go away and how long will it take? Is there anything I can take while on welbutrin for anxiety that is not a controlled substance like xanax.  I was thinking about asking for effexor.

Link to comment
Share on other sites

I dealt with the same thing...I was supposed to go up to 300mg from 150 & I did for a week. It was horrible...I was dizzy, panic attacks with shortness of breath that was so bad I thought they were asthma attacks. I didn't know side effects could be that bad. I've been back down to the 150mg again for a few weeks now (couple months in total). At 150mg I don't get those bad side effects just bad insomnia & now I've been experiencing dismal thinking, very detached...not so depressed but it by no means feels healthy at all. I left Zoloft to try Wellbutrin b/c I had gained weight on Zoloft. I rather be chubby than morbid I think. Just wanted to share my experience with you. For me, I'm just thinking this is the wrong drug for my brain & body. 

 

Link to comment
Share on other sites

  • 2 months later...

I just started welburtrin..it has been 6 days. I seen a different the very next day. I immediately clean my whole house. Became this organize freak. I love it. But I can't sleep. Which I deal with. Because for once I don't sleep my day away. I always was a long sleeper. And I am glad that I am not eating like a crazy person. Now the real problem 2 days ago. I work out so hard which I need to add to the list I am beginning to work out and I am loving it. I notice after working out I became dizzy, brain zaps,vision acting up. And my hearing is so sensitive. I can hear a drop of water and it will give me this buzz feel in my head. I did stop paxil..I not sure if it's due to stopping that or this meds

Link to comment
Share on other sites

I had similar experiences while on it a few years back, I called provider and was told to go for walks, stay away from caffeine and give it 2 weeks. I finally gave up on it, could never get used to the side effects. I tried a second time and it was the same thing. Never again. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...